# SDR REXA2022060901093

- Difficulty date: May 2, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180842
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL IS CORRODED AT DD4 BETWEEN F.S. 311.00 AND F.S. 320.00.	REMOVED AND REPLACED INTERCOSTAL I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01.
